MathSciNet Relay Station
MathSciNet bibliographic data
MR1719282 (2000m:60076) 60H15 (60G60 60J25)
Brzeźniak, Zdzisław; Ga̧tarek, Dariusz Martingale solutions and invariant measures for stochastic evolution equations in Banach spaces. Stochastic Process. Appl. 84 (1999), no. 2, 187–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement